Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 132-134
DOI: 10.12691/tjant-4-5-2
Open AccessArticle

Some Integral Inequalities of the Hermite-Hadamard Type for Strongly Quasi-convex Functions

Yi-Xuan Sun1, Jing-Yu Wang1 and Bai-Ni Guo2,

1College of Mathematics, Inner Mongolia University for Nationalities, Tongliao, Inner Mongolia Autonomous Region, China

2School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City, Henan Province, China

Pub. Date: October 09, 2016

Cite this paper:
Yi-Xuan Sun, Jing-Yu Wang and Bai-Ni Guo. Some Integral Inequalities of the Hermite-Hadamard Type for Strongly Quasi-convex Functions. Turkish Journal of Analysis and Number Theory. 2016; 4(5):132-134. doi: 10.12691/tjant-4-5-2

Abstract

In the paper, the authors introduce a new notion “strongly quasi-convex function”, establish an integral identity for strongly quasi-convex functions, and establish some new integral inequalities of the Hermite-Hadamard type for strongly quasi-convex functions.

Keywords:
integral identity integral inequality Hermite-Hadamard type strongly quasi-convex function Hölder inequality

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Dragomir, S. S., Pečarić, J., and Persson, L. E., Some inequalities of Hadamard type, Soochow J. Math., 21 (3) (1995), 335-341.
 
[2]  Polyak, B. T., Existence theorems and convergence of minimizing sequences in extremum problems with restrictions, Soviet Math. Dokl., 7 (1966), 72-75.
 
[3]  Dragomir, S. S. and Agarwal, R. P., Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett., 11 (1998), 91-95.
 
[4]  Ion, D. A., Some estimates on the Hermite--Hadamard inequality through quasi-convex functions, Ann. Univ. Craiova Math. Comp. Sci. Ser., 34 (2007), 82-87.
 
[5]  Alomari, M., Darus, M., and Kirmaci, U. S., Refinements of Hadamard-type inequalities for quasi-convex functions with applications to trapezoidal formula and special means, Comput. Math. Appl., 59 (2010), 225-232.